# SDR FDEA201202190616

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 37,580 hours, 19,108 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: A54612119600
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ANTI-ICE NOSE COWL DUCT TIE ROD SUPPORT BRACKET HAS 2 EA ELONGATED HOLES.  COMPLIED WITH EA 6-5450-156097 NACELLES/PYLONS.  REPAIRED NR 2 CANTILEVER BEAM AT RIB A7.  R & R STIFFENER AT RIB A7 IAW SRM 51-72-10
